hrcak mascot   Srce   HID

Izvorni znanstveni članak

General quadrature formulae based on the weighted Montgomery identity and related inequalities

Milica Klaričić Bakula   ORCID icon orcid.org/0000-0002-8753-2186 ; Department of Mathematics, Faculty of Science, University of Split, Teslina 12, 21000 Split, Croatia
Josip Pečarić ; Faculty of Textile Technology, University of Zagreb, Prilaz Baruna Filipovi´ca 30, 10000 Zagreb, Croatia
Mihaela Ribičić Penava ; Department of Mathematics, University of Osijek, Trg Ljudevita Gaja 6, 31000 Osijek, Croatia

Puni tekst: engleski, pdf (269 KB) str. 139-150 preuzimanja: 327* citiraj
APA 6th Edition
Klaričić Bakula, M., Pečarić, J. i Ribičić Penava, M. (2013). General quadrature formulae based on the weighted Montgomery identity and related inequalities. Rad Hrvatske akademije znanosti i umjetnosti, (515=17), 139-150. Preuzeto s https://hrcak.srce.hr/104413
MLA 8th Edition
Klaričić Bakula, Milica, et al. "General quadrature formulae based on the weighted Montgomery identity and related inequalities." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 515=17, 2013, str. 139-150. https://hrcak.srce.hr/104413. Citirano 10.08.2020.
Chicago 17th Edition
Klaričić Bakula, Milica, Josip Pečarić i Mihaela Ribičić Penava. "General quadrature formulae based on the weighted Montgomery identity and related inequalities." Rad Hrvatske akademije znanosti i umjetnosti , br. 515=17 (2013): 139-150. https://hrcak.srce.hr/104413
Harvard
Klaričić Bakula, M., Pečarić, J., i Ribičić Penava, M. (2013). 'General quadrature formulae based on the weighted Montgomery identity and related inequalities', Rad Hrvatske akademije znanosti i umjetnosti, (515=17), str. 139-150. Preuzeto s: https://hrcak.srce.hr/104413 (Datum pristupa: 10.08.2020.)
Vancouver
Klaričić Bakula M, Pečarić J, Ribičić Penava M. General quadrature formulae based on the weighted Montgomery identity and related inequalities. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2013 [pristupljeno 10.08.2020.];(515=17):139-150. Dostupno na: https://hrcak.srce.hr/104413
IEEE
M. Klaričić Bakula, J. Pečarić i M. Ribičić Penava, "General quadrature formulae based on the weighted Montgomery identity and related inequalities", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 515=17, str. 139-150, 2013. [Online]. Dostupno na: https://hrcak.srce.hr/104413. [Citirano: 10.08.2020.]

Sažetak
In this paper two families of general two-point and
closed four-point weighted quadrature formulae are established. Obtained
formulae are used to present several Hadamard type and
Ostrowski type inequalities for alpha-L-Holder functions. These results
are applied to establish error estimates for the Gauss-Chebyshev
quadratures.

Ključne riječi
Two-point quadrature; Four-point quadrature; Hadamard’s inequalities; Montgomery identity

Hrčak ID: 104413

URI
https://hrcak.srce.hr/104413

Posjeta: 431 *